# SDR DALA13017793215

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,901 hours, 30,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION STRINGER 43L, AFT CARGO BETWEEN FR 58 AND FR 59.   PERFORMED PERMANENT REPAIR IAW SRM 53-00-13, PARA 4.A FIG 201, PAGES 202 TO 208.
